# SDR SWAA2023121531705

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 55,144 hours, 30,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: AFT PHOTO ILLUMINATED STRIP IS MISSING. AFT OF SEAT 24C.<[01] INSTALLED MISSING PHOTOLUMINESCENT STRIP PER AMM 33-51-15;[02] C/W INSPECTION PER AMM 33-51-15.
